MathSciNet Relay Station
MathSciNet bibliographic data
MR1373631 60J65 (60F17 60J55)
Csáki, Endre; Földes, Antónia; Révész, Pál Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1153–1167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement